# SDR C2XA99IA491

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367121721101
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON RT WEB AT FRAME 36.  REMOVED AND REPLACED WEB IAW SRM 51-25-02 AND 51-21-31.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
